# SDR SIMA20170319001

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 31,549 hours, 26,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104956
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LT FWD WING TO FUSELAGE AND ISLE LIGHT ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY, OPS CHECKED GOOD IAW AMM 33-50-04.
